MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC231400
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Vascular Dissection (3160); Thrombosis/Thrombus (4440)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant medical products: (relevant associated devices used with the device being reported on): gore® excluder® aaa endoprosthesis (trunk ipsilateral component rlt281448, and contralateral leg components left plc121000).As part of our routine quality procedures, each batch of devices undergoes comprehensive quality control testing and inspections prior to release for distribution.Gore reviewed the manufacturing records associated with the reported lot number and verified that all release criteria had been met.Imaging evaluation is ongoing.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore, that on (b)(6) 2025, a patient was treated with gore® excluder® aaa endoprosthesis devices for abdominal and iliac aneurysm.Significant thrombus was measured in the proximal aortic neck (7 mm and 50% of the vessel circumference in the intended seal zone).The aneurysm in the left common iliac artery also had significant thrombus with minimal true lumen and narrow internal iliac artery (which lead to the decision to overstent/embolize the internal iliac artery).A follow-up ct on (b)(6) 2025 showed a collapse/infolding of the proximal part of the gore® excluder® aaa endoprosthesis (trunk ipsilateral component rlt281448), leading to a type 1a endoleak.The ct also showed that both the left (plc121000) and the right (plc231400) contralateral leg components of the gore® excluder® aaa endoprosthesis were thrombosed.On an unknown date, a reintervention was performed on the gore® excluder® aaa endoprosthesis (right contralateral leg device (plc231400) involving thrombectomy, as well as dilation of the proximal neck for the rlt281448.Reportedly, a full proximal expansion of the rlt281448 was not achievable.A new control ct on (b)(6) 2025 still showed a proximal collapse and persistent thrombosis in the left limb.The right limb remains patent.A second reintervention was performed on (b)(6) 2025.A begraft balloon-expandable stent with a diameter of 24 mm (bentley) was placed at the proximal end of the gore® excluder® aaa endoprosthesis trunk device, then dilated and sealed completely.This was successful.A thrombectomy was performed on the left contralateral leg components of the gore® excluder® aaa endoprosthesis (plc121000), using a fogarty balloon catheter.Due to the conditions of the left common iliac artery, thrombus remains but the patient is symptom-free.No additional reintervention is currently planned.
 
Additional Manufacturer Narrative
Updated h6: added health effect - clinical code e0515.Updated investigation findings code to c23, c070601, and c0106; code c21 is no longer applicable.Updated investigation conclusions code to d1102 and d1001, code d16 is no longer applicable.The primary reported device failure mode, thrombus present within the endoprosthesis within one month of initial implant, is consistent with evaluation of the provided clinical images.The imaging evaluation confirms the report of thrombus present in the patient¿s common and internal iliac arteries, bilaterally, prior to device implant.The gore® excluder® aaa endoprosthesis (contralateral leg devices) on the both the left and right sides were also observed to be compressed and occluded.A possible dissection, which may have existed prior to implant, was also observed in the right common iliac artery.The device instructions for use (ifu) indicate significant thrombus within the anatomy may affect successful aneurysm exclusion, including in the iliac arteries.The cause for the observed device compression and occlusion on the left and right sides may be attributed to use of the device within anatomy having significant thrombus prior to implant.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23565433
Report Number3013164176-2025-02764
Device Sequence Number10206196
Product Code MIH
UDI-Device Identifier00733132618583
UDI-Public(01)00733132618583(17)271103
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC231400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date11/16/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale